# SDR AALA20011024

- Difficulty date: May 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER PLENUM ATTACH ANGLE, BETWEEN STRINGER 5 AND 7, RIGHT SIDE, INBOARD FLANGE RBL 15.  ACCOMPLISHED REPAIR PER SRM 57-30-1, 51-10-6 AND ESO 11697 DATED 5-4-01.  (M)
